Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician concerning a patient who was vaccinated PO with the first dose of ROTATEQ. The physician reported that the patient subsequently developed abdominal cramping. The patient was taken to the Emergency Room (ER), but it was not known if the patient was hospitalized. The ER physician stated he "believed this to be a case of intussusception, but made no concrete diagnosis." The patient''s symptoms improved and the patient was removed from receiving further doses of ROTATEQ. The reporting physician noted that he only saw the patient after the adverse reaction occurred but the patient was not seeing him prior to the adverse reaction. No further information was provided. Additional information has been requested.
Copyright © 2019 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166